# SDR GTIA2024120238564

- Difficulty date: November 28, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N994NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11951
- Aircraft time: 1,882 hours, 920 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED BURNING RUBBER SMELL IN CABIN ON SHORT FINAL APPROACH. -PERFORMED OPERATION CHECK OF PACK & PACK 2 WITH APU BLEED NO ODOR PRESENT PERORMED ENGINE IDLE RUN WITH PACKS AND CREW ASSISTANCE NO ODOR PRESENT IAW TSM 05-50-00-810-831-A. A/C OK FOR SERVICE. MOC # 64493
